MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During preventative maintenance (pm) performed at zoll, the autopulse platform (sn (b)(4)) failed functional testing and displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message upon powering up.The load cell characterization test procedure failed and revealed that both load cells were defective.The cracked covers and defective load cells were likely attributed to mishandling such as a drop.The load cells need to be replaced to remedy the fault.Upon visual inspection, noticed a cracked front enclosure and top cover.The probable root cause for the observed physical damage could be due to user mishandling such as a drop.The front enclosure and top cover need to be replaced to address the observed physical damage.Waiting for customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
During preventive maintenance on (b)(6) 2021, the autopulse platform (sn (b)(4)) failed functional testing due to the user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key12930319
Report Number3010617000-2021-01120
Device Sequence Number3961378
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown